Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the ideal $ [uv]$


Author: D. G. Mead
Journal: Proc. Amer. Math. Soc. 14 (1963), 607-608
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9939-1963-0153674-4
MathSciNet review: 0153674
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Levi, On the structure of differential polynomials and on their theory of ideals, Trans. Amer. Math. Soc. 51 (1942), 532-568. MR 0006163 (3:264f)
  • [2] D. G. Mead, Differential ideals, Proc. Amer. Math. Soc. 6 (1955), 420-432. MR 0071417 (17:123d)
  • [3] K. B. O'Keefe, A symmetry theorem for the differential ideal [uv], Proc. Amer. Math. Soc. 12 (1961), 654-657. MR 0130249 (24:A115)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0153674-4
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society